Discrete orthogonal polynomials: Asymptotics and applications

J. Baik, T. Kriecherbauer, K. T.R. McLaughlin, P. D. Miller

Research output: Chapter in Book/Report/Conference proceedingChapter

42 Scopus citations
Original languageEnglish (US)
Title of host publicationDiscrete Orthogonal Polynomials
Subtitle of host publicationAsymptotics and Applications
Pages1-171
Number of pages171
Edition164
StatePublished - Mar 1 2007

Publication series

NameAnnals of Mathematics Studies
Number164
ISSN (Print)0066-2313

ASJC Scopus subject areas

  • Mathematics(all)

Cite this